CureZone   Log On   Join
Re: can pimples be part of detox side effect when using mms?
 
Esstee Views: 6,395
Published: 5 years ago
 
This is a reply to # 2,178,945

Re: can pimples be part of detox side effect when using mms?


Never heard of this but if I had to guess I'd have to say that it's likely. - toxin elimination, chemistry changes, etc.

PS. I'd also urge that you keep close eye on your electrolytes when taking Miracle-Mineral-Supplement . - specially magnesium
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.313 sec, (1)